MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG EASYPUMP 2; ELASTOMERIC PUMPS

B BRAUN MELSUNGEN AG EASYPUMP 2; ELASTOMERIC PUMPS
Model Number 4540008-07
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Diarrhea (1811)
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description: an infuser ran over 14 hours instead of 24 hours.Patient had loose stools, which could potentially be due to the drug being administered too fast, or could be a side effect from other medication they are taking.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Device history record (dhr): reviewed the dhr for batch 24g21ged42, there was no defect encountered during in process and final control inspection.No sample and no picture was received for further investigation.Investigation results: final control flow rate report of affected batch 24g21ged42 was reviewed.For final control flow rate report, the average flow rate deviation from the nominal flow rate was between (b)(4).As no complaint sample was received, further investigation was not possible.There are some possibilities that can cause the sample to empty faster than nominal time in actual application, such as one or combination factors of more than one as below: factor 1: temperature the flow restrictor is calibrated at 31°c due it is approximately the temperature that arms will be.The flow restrictor might vary according to the fixing body position (and temperature of that body part).These products can be used for different therapies so it#s impossible to calibrate it for two or three different temperatures at the same time.The temperature of the surrounding will affect the flow rate of the sample.For every increase of 1°c, the flow rate of the sample will increase approximately by 3%.For example, if the flow restrictor of the product reaches the temperature of 37°c, the flow rate of the sample will increase by approximately 18% which means the flow rate will increase from 10 ml/hr to 11.8 ml/hr.Factor 2: folded outer shell (outer layer) folded outer shell (outer layer) will also act as the external pressure to elastomeric membrane and increase the flow rate of the product.Factor 3: external pressure external pressure such as squeezing or laying on the pump will increase the flow rate which cause the pump to empty earlier than the nominal time.Conclusion: as no complaint sample was received, further investigation was not possible.Therefore, this complaint is considered as not confirmed.

Brand Name
EASYPUMP 2
Common Device Name
ELASTOMERIC PUMPS
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21631479
Report Number9610825-2025-00129
Device Sequence Number9511453
Product Code MEB
UDI-Device Identifier04046964448485
UDI-Public(01)04046964448485(11)240721(17)290701(10)24G21GED42
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4540008-07
Device Lot Number24G21GED42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown